Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 180, NWS Tulsa, OK

September 1, 2014Ottawa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 1, 2014, 8:00 PM CDT for Ottawa County, Oklahoma. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2014, 8:00 PM CDT (01:00 UTC)
Expired
Sep 1, 2014, 8:27 PM CDT
In force
27 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
2.5 in
Wind
60.0 mph

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 108 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 1, 3:33 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2037 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2037 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1123 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
1.9
Supercell composite
13.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

914 
WUUS54 KTSA 020100
SVRTSA
OKC115-020200-
/O.NEW.KTSA.SV.W.0180.140902T0100Z-140902T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
800 PM CDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 900 PM CDT

* AT 757 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
  COMMERCE...AND MOVING EAST AT 25 MPH.

  HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...COMMERCE...MIAMI...
  CARDIN...PICHER...QUAPAW...OTTAWA AND PEORIA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 306 AND 324.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.

&&

LAT...LON 3699 9461 3681 9461 3680 9461 3686 9500
      3695 9500 3696 9502 3699 9503 3700 9501
      3701 9494 3700 9462
TIME...MOT...LOC 0100Z 275DEG 20KT 3695 9495

HAIL...2.50IN
WIND...60MPH

$$

LACY
2 follow-up statements
648 
WWUS54 KTSA 020113
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT MON SEP 1 2014

OKC115-020200-
/O.CON.KTSA.SV.W.0180.000000T0000Z-140902T0200Z/
OTTAWA OK-
813 PM CDT MON SEP 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
OTTAWA COUNTY UNTIL 900 PM CDT...

AT 804 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COMMERCE...AND
MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...CARDIN...PICHER...OTTAWA...
  QUAPAW AND PEORIA

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 308 AND 324.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.

&&

LAT...LON 3699 9461 3688 9462 3683 9462 3688 9495
      3694 9497 3696 9499 3698 9499 3700 9499
      3701 9494 3700 9462
TIME...MOT...LOC 0113Z 256DEG 18KT 3697 9486

HAIL...1.25IN
WIND...60MPH

$$

LACY
331 
WWUS54 KTSA 020127
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
827 PM CDT MON SEP 1 2014

OKC115-020137-
/O.CAN.KTSA.SV.W.0180.000000T0000Z-140902T0200Z/
OTTAWA OK-
827 PM CDT MON SEP 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OTTAWA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3699 9461 3688 9462 3683 9462 3688 9495
      3694 9497 3696 9499 3698 9499 3700 9499
      3701 9494 3700 9462
TIME...MOT...LOC 0127Z 256DEG 18KT 3699 9477

$$

LACY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 6:18 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Sep 1, 6:18 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT MON SEP 1 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... SCATTERED SHOWERS AND THUNDERSTORMS WILL
LIKELY AFFECT NORTHEAST OKLAHOMA AND NORTHWEST ARKASNAS SITES THIS
EVENING. SOME STORMS COULD BE SEVERE WITH LARGE HAIL AND HIGH
WINDS. TEMPORARY MVFR CONDITIONS COULD BE EXPERIENCED WITH ANY
THUNDERSTORM ACTIVITY.

&&

.PREV DISCUSSION... /ISSUED 329 PM CDT MON SEP 1 2014/

DISCUSSION...

A PROGRESSIVE...LOW AMPLITUDE SHORTWAVE TROUGH IS SLIDING EAST
ACROSS THE NORTH CENTRAL PART OF THE COUNTRY TODAY. A PAIR OF
EMBEDDED VORTICITY MAXIMA EXIST...ONE LIFTING QUICKLY NORTHEAST
INTO THE GREAT LAKES...AND ANOTHER MOVING ACROSS WY ATTM.
NORTHEAST OK/NORTHWEST AR LIES ON THE SOUTHERN FRINGE OF THE
DECENT WESTERLY FLOW IN THE MID LEVELS. AT THE SURFACE...A MORE
COMPLEX PATTERN EXISTS DUE TO OVERNIGHT CONVECTION THAT WAS MORE
EXTENSIVE THAN FORECAST. THE OUTFLOW BOUNDARY FROM THAT CONVECTION
HAS BEEN RETREATING NORTH DURING THE AFTERNOON AND IS
APPROACHING THE KANSAS BORDER. MEANWHILE...THE SYNOPTIC COLD FRONT
HAS BECOME NEARLY STATIONARY ACROSS CENTRAL AND SW KS. THE HRRR
HAS BEEN CONSISTENT ALL DAY IN DVLPNG STORMS BTWN 22-00Z IN THE
ZONE BTWN THE TWO BOUNDARIES. DIRECTIONAL/SPEED SHEAR SHOULD BE
GREAT ENOUGH TO SUPPORT SUPERCELLS...ESPECIALLY GIVEN AVAILABLE
CAPE. LOW LEVEL BACKED WINDS IN BTWN THE TWO BOUNDARIES
SUGGESTS...IF A SUPERCELL CAN GET GOING...THAT A LARGE HAIL/TORNADO
RISK EXISTS BEFORE CELLS GRADUALLY CONGEAL INTO CLUSTERS AND THEN
MOVE E/SE THIS EVENING...WHEN THE MAIN THREAT BECOMES DAMAGING
WINDS. MORE DEVELOPMENT IS FORECAST BY THE HRRR LATER TONIGHT
NORTH OF THE EFFECTIVE BOUNDARY. THERE WILL BE A SHARP CUTOFF AS
YOU GO SOUTH WHERE RAIN FALLS AND WHERE IT DOESN'T...GIVEN STRONG
CAP IN PLACE DUE TO EML.

I BACKED OFF SOME ON LOWS TONIGHT ACROSS THE NE OK AND NW AR GIVEN
POTENTIAL FOR CONVECTIVELY COOLED OUTFLOW...MUCH LIKE LAST NIGHT.

RAIN/STORM CHANCES WILL CONTINUE INTO TUESDAY MAINLY ACROSS NE
OK/NW AR NEAR AND NORTH OF THE EFFECTIVE BOUNDARY...WHICH WILL
BEGIN TO RETREAT AGAIN TOMORROW AND ESPECIALLY TOMORROW NIGHT. THE
BEST CHANCES FOR RAIN/STORMS TUESDAY NIGHT WILL BE NORTH AND EAST
OF TULSA IN THE WARM ADVECTION REGIME. PRECIP CHANCES COME TO AN
END WEDNESDAY AS THE BOUNDARY LIFTS NORTH OF THE REGION AND MID
LEVEL HEIGHTS RISE. GUSTY SOUTHWEST WINDS WILL PUSH TEMPS BACK
INTO THE UPPER 90S WEDNESDAY AFTERNOON ACROSS NE OK.

THE DETERMINISTIC RUNS OF THE GFS/ECMWF TODAY ARE SLOWER WITH THE
FRONT TOWARD THE END OF THE WEEK...GFS MORE SO THAN THE ECMWF.
NEVERTHELESS...POPS WILL BE CARRIED FRIDAY AND
SATURDAY...GRADUALLY TAPERING OFF SUNDAY. TEMPS WILL FALL BACK
INTO THE 80S FOR HIGHS AND 60S FOR LOWS.

THE RATHER ACTIVE PATTERN ACROSS THE NORTHERN TIER OF STATES
CONTINUES INTO NEXT WEEK...AS ANOTHER STRONG SYSTEM MOVES ACROSS
THE NORTHERN PART OF THE COUNTRY. AN EVEN STRONGER FRONT COULD BE
ON THE WAY IN ABOUT 10 DAYS...A SIGN OF THE CHANGE IN SEASONS.

LACY

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, Sep 1, 5:03 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT MON SEP 1 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
503 PM CDT MON SEP 1 2014

...SEVERE THUNDERSTORM THREAT INCREASES THIS EVENING ACROSS
NORTHEAST OKLAHOMA...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

TORNADO.
	RISK...VERY LIMITED.
        AREA...FAR NORTHEAST OKLAHOMA NEAR THE KANSAS BORDER.
        ONSET...AFTER 6 PM...DIMINISHING AFTER 9 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...MAINLY NORTHEAST OKLAHOMA.
	ONSET...AFTER 6 PM.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...THIS EVENING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...AFTER 6 PM.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO DEVELOP BY EARLY THIS
EVENING ACROSS SOUTHEAST KANSAS AND NORTHEAST OKLAHOMA...NEAR
THE INTERSECTION OF A COLD FRONT AND OUTFLOW BOUNDARY. ISOLATED
THUNDERSTORMS THAT DEVELOP EARLY THIS EVENING WILL HAVE A VERY
LIMITED TORNADO THREAT...ALTHOUGH STORMS ARE EXPECTED TO
EVENTUALLY DEVELOP INTO CLUSTERS AND MOVE EAST-SOUTHEAST ACROSS
PARTS OF NORTHEAST OKLAHOMA THIS EVENING. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN SEVERE WEATHER THREAT WITH THIS ACTIVITY.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO CONTINUE WELL INTO THE
OVERNIGHT HOURS...POSSIBLY AFFECTING PARTS OF NORTHWEST
ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS LIKELY THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY AND THURSDAY...NO HAZARDS.
FRIDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE WEAK COLD FRONT ALONG WITH VARIOUS OUTFLOW BOUNDARIES WILL
REMAIN ACROSS THE REGION TUESDAY...AND WILL SERVE AS A FOCUS FOR
CONTINUED THUNDERSTORM CHANCES.  TEMPERATURES WILL REMAIN WELL
ABOVE NORMAL FOR MID TO LATE WEEK...BEFORE THE NEXT COLD FRONT AND
ASSOCIATED THUNDERSTORM CHANCES ARRIVE NEXT WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Sep 1, 5:45 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 PM CDT MON SEP 1 2014

OKZ056-012315-
NOWATA OK-
545 PM CDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN NOWATA

AT 545 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF SOUTH COFFEYVILLE...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...SOUTH COFFEYVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3697 9541 3685 9567 3693 9576 3701 9566
      3700 9540
TIME...MOT...LOC 2245Z 233DEG 23KT 3694 9562

LACY
Special weather statement, Sep 1, 6:40 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
640 PM CDT MON SEP 1 2014

OKZ057-020015-
CRAIG OK-
640 PM CDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN CRAIG

AT 640 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CRAIG
COUNTY...MOVING EAST AT 15 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

THIS ADVISORY WILL REPLACE THE SEVERE THUNDERSTORM WARNING EXPIRING
AT 645 PM FOR CRAIG COUNTY.

LAT...LON 3699 9501 3699 9504 3697 9504 3695 9500
      3691 9501 3688 9543 3694 9542 3696 9540
      3700 9540 3701 9538 3700 9501
TIME...MOT...LOC 2340Z 263DEG 15KT 3699 9527

LACY
Local storm report, Sep 1, 7:05 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
705 PM CDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             7 NW WELCH              36.95N 95.19W
09/01/2014  M2.75 INCH       CRAIG              OK   PUBLIC

&&

PBS
Local storm report, Sep 1, 7:20 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
720 PM CDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             7 NW HOLLOW             36.96N 95.36W
09/01/2014  M2.75 INCH       CRAIG              OK   PUBLIC

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 7:05 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa40 min
Sep 1, 7:26 PM CDTTornado WarningTSACraig, Ottawa49 min
Sep 1, 8:23 PM CDTSevere Thunderstorm WarningTSAOsage67 min
Sep 1, 8:57 PM CDTTornado WarningTSAOsage48 min
Sep 1, 9:02 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington58 min
Sep 1, 9:36 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Osage, Rogers, Washington39 min
Sep 1, 10:13 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Nowata, Ottawa, Rogers47 min
Sep 1, 10:14 PM CDTSevere Thunderstorm WarningTSAOsage46 min
Sep 1, 10:44 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa46 min
Sep 1, 10:48 PM CDTSevere Thunderstorm WarningTSAOsage, Washington42 min
Sep 1, 11:24 PM CDTSpecial Weather StatementTSADelaware51 min
Sep 2, 12:33 AM CDTSpecial Weather StatementTSACraig27 min
Sep 2, 1:06 AM CDTSpecial Weather StatementTSAOttawa39 min
Sep 2, 1:57 AM CDTSpecial Weather StatementTSAOttawa63 min
Sep 2, 3:20 AM CDTFlash Flood WarningTSACraig, Nowata, Ottawa4 hr
Sep 2, 3:45 AM CDTFlash Flood WatchTSACraig, Nowata, Ottawa, Washington6 hr
Sep 2, 4:23 AM CDTSpecial Weather StatementTSAOttawa37 min
Sep 2, 5:28 AM CDTSpecial Weather StatementTSAOsage47 min
Sep 2, 5:33 AM CDTSpecial Weather StatementTSAOsage42 min
Sep 2, 5:56 AM CDTSpecial Weather StatementTSANowata, Washington49 min
Sep 2, 6:05 AM CDTSpecial Weather StatementTSAOsage40 min
Sep 2, 6:38 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Nowata, Osage, Ottawa, Rogers and 1 more67 min
Sep 2, 7:12 AM CDTSpecial Weather StatementTSAWashington33 min
Sep 2, 7:27 AM CDTAreal Flood WarningTSACraig, Nowata, Ottawa5 hr
Sep 2, 7:46 AM CDTAreal Flood AdvisoryTSACreek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more89 min
Sep 2, 8:52 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Creek, McIntosh, Muskogee, Okfuskee and 3 more83 min
Sep 2, 9:17 AM CDTRiver Flood WarningTSANowata22 hr
Sep 2, 9:30 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah30 min
Sep 2, 9:58 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more62 min
Sep 2, 11:15 AM CDTSpecial Weather StatementTSAOkfuskee30 min
Sep 2, 11:29 AM CDTAreal Flood AdvisoryTSACreek, Okfuskee91 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.